Volume 3, No 3 (2015)

On the non-special part of the Weierstrass semigroups of n-points of a smooth curve
Eduardo Ballico
Gulf J. Math. pp.1-8
Retrieve article in: Full-Text PDF

Some results on the difference between consecutive perfect powers
Rafael Jakimczuk
Gulf J. Math. pp.9-32
Retrieve article in: Full-Text PDF

Spanned vector bundles on blowing ups of  P3 at finitely many points and with very low c1
Eduardo Ballico
Gulf J. Math. pp.33-41
Retrieve article in: Full-Text PDF

The group idempotents in a partial Galois extension
Xiao-Long Jiang and George Szeto
Gulf J. Math. pp.42-47
Retrieve article in: Full-Text PDF

On adequate rings: the basic properties
Mohammed Zennayi
Gulf J. Math. pp.48-56
Retrieve article in: Full-Text PDF

A note on fixed point theorems for weakly T-Kannan and weakly T-Chatterjea contractions in b-metric spaces
Zoran Kadelburg, Ljiljana Paunovic and Stojan Radenovic
Gulf J. Math. pp.57-67
Retrieve article in: Full-Text PDF

Existence and stability for impulsive neutral stochastic integrodifferential equations with infinite delays
Mamadou Abdoul Diop, Khalil Ezzinbi and Mahamat Mahamat Zene
Gulf J. Math. pp.68-84
Retrieve article in: Full-Text PDF

Domain of difference matrix of order one in some spaces of double sequences
Serkan Demiriz and Osman Duyar
Gulf J. Math. pp.85-100
Retrieve article in: Full-Text PDF

Finitely bi-normal relations
Milovan Vincic and Daniel A. Romano
Gulf J. Math. pp.101-105
Retrieve article in: Full-Text PDF

Modelling and stability analysis of SVEIRS yellow fever two host model
Monica Kungaro, Livingstone Serwadda Luboobi and Francis Shahada
Gulf J. Math. pp.106-129
Retrieve article in: Full-Text PDF